# SDR 2006FA0000649

- Difficulty date: June 22, 2006
- Submitted: July 6, 2006
- Operation: General aviation
- Aircraft: N261GB
- Make and model: Beech C90
- Aircraft serial: LJ1119
- Engine: Pwa PT6A60A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 1013840283
- Part serial: G5275
- Condition: Out Of Limits
- Location: Cabin Pressure
- Part time: 4,490 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12 MONTH TEST OF CABIN ALTITUDE WARNING SYSTEM FOUND BAROMETRIC SWITCH OPERATING OUT OF SPECIFIED MM.  REPLACED PN 1013384028-3 SWITCH ASSY.  CABIN ALTITUDE WARNING TESTS WITHIN SPECIFIED SERVICE LIMITS ON RETEST.  SUGGEST A SB BE ISSUED TO REPLACE OLDER PN BAROMETRIC SWITCHES THAT TEND TO FAIL BETWEEN TEST PERIODS WITH MORE RELIABLE SWITCHES.  (K)
